# SDR DALA2018051803445

- Difficulty date: May 17, 2018
- Submitted: May 19, 2018
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 68,868 hours, 49,306 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN NOSE COWLING AFT BULKHEAD IN STA. YN= 50.950 BETWEEN 6 TO 8 O’CLOCK POSITION AT RT ENGINE. NOSE COWL P/N:5930645-505,S/N: 002396 WAS REMOVED AND SERVICEABLE NOSE COWL P/N:5930645-509 S/N DL65 WAS INSTALLED PER AMM 71-10-01-201.
